Regularization in Finite Mixture of Regression Models with Diverging Number of Parameters
Article first published online: 4 APR 2013
© 2013, The International Biometric Society
Volume 69, Issue 2, pages 436–446, June 2013
How to Cite
Khalili, A. and Lin, S. (2013), Regularization in Finite Mixture of Regression Models with Diverging Number of Parameters. Biometrics, 69: 436–446. doi: 10.1111/biom.12020
- Issue published online: 25 JUN 2013
- Article first published online: 4 APR 2013
- Manuscript Accepted: 1 JAN 2013
- Manuscript Revised: 1 DEC 2012
- Manuscript Received: 1 MAY 2011
All Supplemental Data may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.